# SDR CALA2017120104250

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 62,705 hours, 21,970 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Part number: 3250299070
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION CANNOT KEEP THE CORRECT CABIN PRESSURE.  EMERGENCY DECLARED. CB 797(AIR CONDITIONING BLEED AIR VALVES RIGHT) ON P6 PANEL POPS.  REF WDM 36-11-11 SHEET 2, ISOLATED #2 BAR BY REMOVING CONN DP1104 AT ENG 2 FIREWALL AND BREAKER DOES NOT TRIP.  REMOVED AND REPLACED WIRING HARNESS MW0311 REF SSM 36-11-11 PAGE 2.1
